L. V. Kantorovich–G. Sh. Rubinshtein duality for Lipschitz spaces that can be defined by differences of arbitrary order
Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1360-1364
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_6_a18,
author = {L. G. Khanin},
title = {L.~V.~Kantorovich{\textendash}G.~Sh.~Rubinshtein duality for {Lipschitz} spaces that can be defined by differences of arbitrary order},
journal = {Doklady Akademii Nauk},
pages = {1360--1364},
year = {1990},
volume = {313},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a18/}
}
TY - JOUR AU - L. G. Khanin TI - L. V. Kantorovich–G. Sh. Rubinshtein duality for Lipschitz spaces that can be defined by differences of arbitrary order JO - Doklady Akademii Nauk PY - 1990 SP - 1360 EP - 1364 VL - 313 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a18/ LA - ru ID - DAN_1990_313_6_a18 ER -
L. G. Khanin. L. V. Kantorovich–G. Sh. Rubinshtein duality for Lipschitz spaces that can be defined by differences of arbitrary order. Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1360-1364. http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a18/